REAL

Items where Author is "Anderson, Douglas"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Anderson, Douglas and Avery, R.I. (2014) Application of the omitted ray fixed point theorem. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (17). pp. 1-9. ISSN 1417-3875

Anderson, Douglas and Avery, R.I. and Henderson, Johnny and Liu, Xueyan (2012) Fixed point theorem utilizing operators and functionals. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (12). pp. 1-16. ISSN 1417-3875

Avery, R.I. and Henderson, Johnny and Anderson, Douglas (2010) Existence of a positive solution to a right focal boundary value problem. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (5). pp. 1-6. ISSN 1417-3875

Anderson, Douglas and Kwiatkowski, J.D. (2009) Asymptotic and oscillatory behavior of second order neutral quantum equations with maxima. Electronic Journal of Qualitative Theory of Differential Equations, 2009 (16). pp. 1-9. ISSN 1417-3875

Anderson, Douglas and Moats, L.M. (2007) q-Dominant and q-recessive matrix solutions for linear quantum systems. Electronic Journal of Qualitative Theory of Differential Equations, 2007 (11). pp. 1-29. ISSN 1417-3875

This list was generated on Sat Dec 16 00:33:29 2017 CET.